Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 127809, 13 pages
http://dx.doi.org/10.1155/2014/127809
Research Article

Quenching Time Optimal Control for Some Ordinary Differential Equations

School of Mathematics & Statistics, Northeast Normal University, Changchun 130024, China

Received 23 January 2014; Accepted 28 February 2014; Published 10 April 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Ping Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Hongwei Lou, and Weihan Wang, “Optimal blowup/quenching time for controlled autonomous ordinary differential equations,” Mathematical Control and Related Fields, vol. 5, no. 3, pp. 517–527, 2015. View at Publisher · View at Google Scholar
  • Gengsheng Wang, Yashan Xu, and Yubiao Zhang, “Attainable Subspaces And The Bang-Bang Property Of Time Optimal Controls For Heat Equations,” Siam Journal On Control And Optimization, vol. 53, no. 2, pp. 592–621, 2015. View at Publisher · View at Google Scholar
  • Ping Lin, “Extendability and Optimal Control After Quenching for Some Ordinary Differential Equations,” Journal Of Optimization Theory And Applications, vol. 168, no. 3, pp. 769–784, 2016. View at Publisher · View at Google Scholar
  • Ping Lin, and Shu Luan, “Time Optimal Control for Some Ordinary Differential Equations with Multiple Solutions,” Journal of Optimization Theory and Applications, vol. 173, no. 1, pp. 78–90, 2017. View at Publisher · View at Google Scholar